# SDR FDEA2019081531893

- Difficulty date: July 31, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA70493
- Condition: Corroded
- Location: Bs 1541-1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMPARTMENT, FROM STATION 1541 TO STATION 1581, RBL-57 INTERCOSTALS   CORRODED. REMOVED AND REPLACED CENTER CARGO COMPARTMENT INTERCOSTALS FROM STA.1541 TO   STA. 1581,RBL-57. REF. SRM 51-31-02, VOL II; DAC DWG ACA7049.
